# SDR AXSA202210120005

- Difficulty date: October 12, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N780FE
- Make and model: Beech 99A
- Aircraft serial: U130
- Aircraft time: 35,036 hours, 41,827 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Connector
- Part number: MS3116E8
- Condition: Loose
- Location: Cockpit
- Part time: 35,036 hours, 41,827 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE PILOT NOTED A LH ENGINE OIL PRESSURE INDICATION APPROXIMATELY 30% HIGHER THAN MAXIMUM DURING CLIMB AFTER TAKEOFF. HE REDUCED POWER AND RETURNED TO THE TAKEOFF AIRPORT. THE CAUSE WAS DETERMINED TO BE A LOOSE CONNECTOR AT THE BACK OF THE LH OIL PRESSURE INDICATOR BY MAINTENANCE AFTER LANDING. THE CONNECTOR WAS CLEANED AND PROPERLY RE-SECURED AND MAINTENANCE VERIFIED THERE WERE NO FURTHER FAULTS. THE AIRCRAFT WAS RETURNED TO SERVICE.
